# SDR QXEA2010033100209

- Difficulty date: March 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 15,378 hours, 15,201 cycles
- Engine: Pwc PW150A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES INEFFECTIVE DURING LANDING W/A/C WEIGHT AROUND 61,000 LBS.  BRAKES ARE SLIGHTLY MORE EFFECTIVE AT LOWER WEIGHTS.  MODERATE BRAKING WAS APPLIED AT THE HIGHER WEIGHT FOR APROX 4,000' WITH A LITTLE EFFECTIVENESS. ON THE POST FLIGHT BRAKES FELT COLD. PERFORMED FUNCTIONAL TEST OF MLG BRAKING AND ANTI SKID SYS.  NO DEFECTS NOTED, PERFORMED OPS CHECK OF BRAKE FUSE/SHUTTLE VALVES SYS NO DEFECTS NOTED, PERFORMED BRAKE BLEED OF 1-4 BRAKES , NO AIR IN LINES NOTED. PERFORMED TAXI , APPLIED BRAKES AT MORE AGGRESSIVE RATE THAN NORMAL, NO DEFECTS NOTED. DURING BRAKING EQUAL WITH NO PULLING.  ACFT CLEARED FOR RETURN TO SERVICE.  NO PARTS REPLACED.
